MathSciNet Relay Station
MathSciNet bibliographic data
MR1432305 35L20 (35B40)
Lebeau, Gilles; Robbiano, Luc Stabilisation de l'équation des ondes par le bord. (French) [Stabilization of the wave equations by the boundary] Duke Math. J. 86 (1997), no. 3, 465–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement